ITEM METADATA RECORD
Title: A class of template splines
Authors: Sima, Diana ×
Van Huffel, Sabine #
Issue Date: Aug-2006
Publisher: North-Holland Pub. Co.
Series Title: Computational Statistics & Data Analysis vol:50 issue:12 pages:3486-3499
Abstract: A common frame of template splines that unifies the definitions of various spline families, such as smoothing, regression or penalized splines, is considered. The nonlinear nonparametric regression problem that defines the template splines can be reduced, for a large class of Hilbert spaces, to a parameterized regularized linear least squares problem, which leads to an important computational advantage. Particular applications of template splines include the commonly used types of splines, as well as other atypical formulations. In particular, this extension allows an easy incorporation of additional constraints, which is generally not possible in the context of classical spline families. (C) 2005 Elsevier B.V. All rights reserved.
URI: 
ISSN: 0167-9473
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science